Microgynon pill side effects Watch

Rosiegrayx
Badges: 3
Rep:
?
#1
Report Thread starter 2 months ago
#1
For the past few months I have been taking the contraceptive pill Microgynon and I’ve noticed that I have changed a lot in myself I don’t recognise myself anymore I’m now easily irritated moody upset most of the time and I never feel like I have any energy I just don’t feel like doing anything I’m destroying relationships with my mood, so I went to the doctors and told them how I felt and they just put me on anti depressants which are not helping at all they kept me on Microgynon and I feel exactly the same I’ve been reading online about this pill and I’ve heard other girls experiencing the same thing and I feel like it’s this pill that’s causing it, it’s just not me, I just wondered if anybody else has experienced anything like this?
0
reply
Apachecow
Badges: 15
Rep:
?
#2
Report 2 months ago
#2
My wife was on it for 10 years and had no trouble. Maybe stop taking it (use alternative methods if sexually active) and see what happens?

These days there are so many contraceptive options
1
reply
Goldiepop
Badges: 13
Rep:
?
#3
Report 2 months ago
#3
(Original post by Rosiegrayx)
For the past few months I have been taking the contraceptive pill Microgynon and I’ve noticed that I have changed a lot in myself I don’t recognise myself anymore I’m now easily irritated moody upset most of the time and I never feel like I have any energy I just don’t feel like doing anything I’m destroying relationships with my mood, so I went to the doctors and told them how I felt and they just put me on anti depressants which are not helping at all they kept me on Microgynon and I feel exactly the same I’ve been reading online about this pill and I’ve heard other girls experiencing the same thing and I feel like it’s this pill that’s causing it, it’s just not me, I just wondered if anybody else has experienced anything like this?
Ask them if you can try a different type of pill. I had a friend of mine who went through the same issue with microgynon, but she changed to a different one and she didn’t have the same side effects
Posted on the TSR App. Download from Apple or Google Play
1
reply
BubbleDuck
Badges: 4
Rep:
?
#4
Report 2 months ago
#4
ok so this is normal anti depressants won't help my mum had me taken off the microgynon pill and put on something else it's because of the level of hormones in them
Posted on the TSR App. Download from Apple or Google Play
1
reply
Megan2244
Badges: 3
Rep:
?
#5
Report 2 weeks ago
#5
Have you read the description of these pills? I always find out the info about the meds I'm going to take. In most cases use Canadian Pharmacy for this purpose as this source provides its visitors with the detailed information about medications that are sold there. If you don't feel relief even after antidepressants, I think, you need to stop taking Microgynon.
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How old were you when you first saw porn?

I've never seen it (122)
21.11%
Before I was 12 (199)
34.43%
13 (89)
15.4%
14 (70)
12.11%
15 (39)
6.75%
16 (17)
2.94%
17 (6)
1.04%
18 (5)
0.87%
Between the ages of 19 - 24 (7)
1.21%
Over 25 (1)
0.17%
12 (23)
3.98%

Watched Threads

View All